| Catalog Number |
9-ASD-019 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/23/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that a 19mm amplatzer septal occluder was chosen for implant on(b)(6) 2023 using a 10f mullins guiding sheath.During implant the device took on a cobra shape.The device was removed from the patient before it was released from the delivery system.There was no interaction with cardiac structures.There were no angulations or kinks in the delivery system.There were no adverse patient effects.The patient status is noted as stable.
Additional Manufacturer Narrative
An event of device deformity during implant was reported.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.The cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.Please note that as per the instructions for use, delivery system for use with a 19 mm amplatzer septal occluder is an 8f.